# SDR COMA9910035

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027825001
- Condition: Dented
- Location: Bs 6462.6-6653
- Part time: 20,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, FOUND SMALL DENT IN FUSELAGE SKIN BETWEEN FS 6462.6 AND 6653.1 AND BETWEEN STRINGERS 19L AND 18L.  REPAIRED DAMAGED AREA IAW EMB 120 SRM 53-00-01 PG 202-204.
